# SDR FDEA201104221590

- Difficulty date: April 22, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 49,112 hours, 16,767 cycles
- Engine: Ge CF650*
- Engine time: 1,060 hours, 414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 530385
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 45,762 hours, 14,793 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O 18R, ENG FAIL LIGHT ON BETWEEN 80  & 90KTS.  REJECTED BY 100 KTS. TO  GW 377,000. N1 NR2  MORE THAN 11 PERCENT HIGHER THAN NR 3.  IAW JRH DECREASED PART POWER TRIM SCREW ON NR 2 ENGINE APPROX .6250 TURN, COUNTERCLOCK WISE DIRECTION JRH SECTION 7, CLOSED AND SECURED NR 2 COWLINGS AND WORK PLATFORM IAW MM 71-10-00, OK FOR SERVICE.  CLOSED AND SECURED NR2 ENGINE COWLS AND WORK PLATFORM IAW MM 71-10-00, OK FOR SERVICE.
